# SDR R61A2020112800814

- Difficulty date: November 9, 2020
- Submitted: November 28, 2020
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 12,995 hours, 8,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III WASTE ACCESS DOOR HAS CORROSION.  REPLACED IAW AMM 53-03-60-440-801-A.
